Get E-Book on COVID-19

Q. Is it possible to get vata derangement due to masturbation?

Answered by
Dr. Swati Totla
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Feb 14, 2019

Hello doctor,

Does masturbation cause vata derangement? I am experiencing digestive issues from the past one year. Is this because of masturbation? Also, does masturbation cause dry skin? How can I reverse these effects?

Dr. Swati Totla

Ayurveda Specialist
#

Hello,

Welcome to icliniq.com.

The masturbation causes dry skin and causes weakness also. First of all, stop it. Work on your digestive trouble first. Have 3 to 5 soaked almonds daily morning along with 10 Munakka (black dried grapes), weekly twice black dates and fig (alternate). Take one cup of water with 1/2 teaspoon of jeera powder-boil, do not filter, add half teaspoon ghee in it and drink warm-daily once for 10 days. Ashvagandharishta (450 ml bottle) 15 ml twice daily with equal water after food. Go to any ayurvedic panchakarma center for rejuvenation therapy after 15 days if still feeling weak.


Was this answer helpful?

 | 

Thank you doctor,

What to do if masturbation has aggravated Vata too much. I am 28. Is it possible to bring back my health to normal if I stop masturbation?

Dr. Swati Totla

Ayurveda Specialist
#

Hi,

Welcome back to icliniq.com.

You should control your mind. Go for yoga and meditation for at least half an hour. There are very good medicines and panchakarma therapies in ayurveda for aggravation of vata. Better you consult ayurveda specialist in his clinic which will give you fast results.


Was this answer helpful?

 | 

Related Questions:
I have lower abdomen pain and alarming weight loss. Will it be due to IBS?
Is masturbation the reason for my premature ejaculation?
Does masturbation cause arm numbness and pain?
Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Can you propose some ayurveda remedy for my mother's constipation?

Query: Hi doctor, My mother aged 70 is suffering from chronic irregular emptying of bowels. Sometimes, she goes to the toilet once in three days and the quantity of stool will be very less. There is no problem with the form of stools. She tried taking Triphala tablets in the morning and evening for several...  Read Full »

Does masturbation cause acne?

Query: Hi doctor, I am having serious acne problem for almost eight years. My age is 22. I observed that when I masturbate, they occur. I will not do masturbation daily or excess. I will masturbate only twice a month. Another thing is that even though I do not do, acne comes sometimes. My face becoming...  Read Full »

Kindly explain why my body is shivering all the time, which increases after smoking.

Query: Hello doctor, My body is always shivering and after smoking, it increases. My age is 25 years and I am a male.  Read Full »

Also Read


Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»
I was diagnosed with Celiac disease a year back. Can you suggest any medicine?
Having celiac fromnlast 10 year dignosis recently ayear ago since then i am gluten free still cant absorb food feeling w...  Read more»
My head is shivering from 20 days, and it feels like head trauma. What is the cause?
Hello sir, My head is shivering like anything , feeling like trauma is head. And its start anytime in a day and when s...  Read more»

Ask your health query to a doctor online?

Ask an Ayurveda Specialist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.